# SDR FDEA201403260583

- Difficulty date: March 26, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 71,766 hours, 15,364 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA73483
- Condition: Cracked
- Location: Bs 469
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED FRAME AT BS 469 BETWEEN LONGERON 36 RT & 38 RT. REPAIRED IAW SRM 53-10-07 REPAIR 1 FIGURE 201.  SRM 53-00-07 REPAIR 4 FIGURE 201 REVISION 55 AND EA 1-5330-T0304462D PART 3 STEP 3. . REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 120.
